# SDR VNAA202206259992

- Difficulty date: May 25, 2022
- Submitted: June 25, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL (RH) NEAR STGR 27 BTW FS STA: 364 AND FS STA: 349 AT E/E COMPARTMENT.
